# SDR AALA201710099040

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 21,088 hours, 7,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE HOLES JUST INBOARD OF THE L4 DOOR, AFT GIRT BAT ATTACH POINT AND 1.5 INCHES FORWARD OF FRAME 68,  STRINGER 23L.  REPAIRED THE DOOR SILL IAW SRM 53-41-14 AND SRM 51-75-12.
